Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on a theorem of Nehari on Hankel forms


Author: Ju-kwei Wang
Journal: Proc. Amer. Math. Soc. 24 (1970), 103-105
MSC: Primary 42.51
DOI: https://doi.org/10.1090/S0002-9939-1970-0249941-X
MathSciNet review: 0249941
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #A2844. MR 0133008 (24:A2844)
  • [2] Z. Nehari, On bounded bilinear forms, Ann. of Math. (2) 65 (1957), 153-162. MR 18, 633. MR 0082945 (18:633f)
  • [3] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.51

Retrieve articles in all journals with MSC: 42.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0249941-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society